On p-adic monodromy.
Mathematische Zeitschrift, Tome 208 (1991) no. 3, pp. 309-326
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
generalized Witt vectors, Hasse-Witt matrix, Picard-Fuchs differential equations, Gauss-Manin connection, -adic monodromy, hypergeometric curves
@article{MZ_1991__208_3_174319,
author = {Jan Stienstra and Marius van der Put},
title = {On p-adic monodromy.},
journal = {Mathematische Zeitschrift},
pages = {309--326},
year = {1991},
volume = {208},
number = {3},
zbl = {0748.14006},
url = {http://geodesic.mathdoc.fr/item/MZ_1991__208_3_174319/}
}
Jan Stienstra; Marius van der Put. On p-adic monodromy.. Mathematische Zeitschrift, Tome 208 (1991) no. 3, pp. 309-326. http://geodesic.mathdoc.fr/item/MZ_1991__208_3_174319/